MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7; INSTRUMENT, STEREOTAXIC
Model Number 9733857
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 9733763, version: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a cranial resection procedure.The registration was deleted after changing procedures.After successfully registering the patient, the site reverted to the procedure screen and changed from a tumor resection procedure to a biopsy procedure.The procedure was completed by aborting navigation.The issue resulted in less than one hour procedure delay.There was no impact on patient outcome.No complications were reported/anticipated.
 
Additional Manufacturer Narrative
Correction: has been updated with the correct event date.A medtronic representative went to the site to inspect the system.The system performed as intended.No parts required replacement.Device evaluation: software analysis was performed after the logs were received.Review of the logs did not have any information pertaining to registration.There was no other information available in the log to provide reason for the deletion of the registration.As a result it was not possible to determine probably cause.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION® S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9249970
Report Number1723170-2019-05385
Device Sequence Number2003138
Product Code HAW
UDI-Device Identifier00613994450951
UDI-Public00613994450951
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733857
Device Catalogue Number9733857
Device Lot NumberN00869288
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight91